# SDR GLBA20100224F

- Difficulty date: February 22, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 41,070 hours, 44,761 cycles
- Engine: Pwa PW118
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT A STRONG ELECTRICAL ODOR AND VISIBLE SMOKE WAS PRESENT WHEN WINDSHIELD HEAT WAS ON. MX RAN THE WINDSHIELD HEAT FOR 30 MINUTES AND COULD NOT DUPLICATE THE SMOKE OR ODOR. MX LIFTED THE GLARESHIELD AND INSPECTED THE AREA AROUND THE WINDSHILED SENSORS FOR TRASH AND OBVIOUS DEFECTS AND NONE WERE FOUND. MX REMOVED THE KICK PANELS AROUND THE WINDSHIELD CONTROLLERS AND RCCB'S, NO DEFECTS FOUND.  MX RAN THE PACKS AT ALL SETTINGS AND WINDSHIELD DEFOG TO ENSURE ODOR WAS NOT COMING FROM THE PACKS. VERIFIED OPERATION OF THE EFIS SCREEN COOLING FANS AND FOUND ALL OPERATING NORMALLY.  MX RE-INSTALLED THE KICK PANELS IAW MM 25-12-03 AND 25-12-04. WINDSHIELD OPS CHECK WAS PERFORMED IAW MM 30-40-00. NO DEFECTS NOTED AT THE TIME.
